# SDR 99ZZZX4078

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Bell 407
- Aircraft serial: 53190
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Failed
- Location: Tail Rotor
- Part time: 302 hours
- Component: 407040303105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRAIGHT AND LEVEL FLIGHT AT 3,700 FEET, TWO SHARP VIBRATIONS, EACH LASTING TWO SECONDS, APPROXIMATELY ONE SECOND APART WERE FELT IN THE AIRFRAME.  A PRECAUTIONARY LANDING AT NEAREST PLATFORM WAS ACCOMPLISHED. DURING POST-FLIGHT INSPECTION, NOTICED INDIVIDUAL BEARING BALLS FROM THE NR 2 DRIVE SHAFT HANGER BEARING WERE NO LONGER IN THE BEARING ASSEMBLY.  NOTIFIED MAINTENANCE.  UNCONTAINED FAILURE OF FORWARD BEARING ON THE NR 2 SHAFT AND BLOWER ASSEMBLY.
